Aa
A
A
A
Close
Thyroid Disorders Community
26.2k Members
Avatar universal

Flushing when increasing medication

How long does flushing last after you have increased a non-generic synthroid medication (I went from 125 to 150mcg)?
1 Responses
1470552 tn?1300605907
Hi, Are you seeing a ENDO it seems to me like they increased your Levo to soon. You should be teated 6 weeks after you start taking it. Then they make adjustments . So Iam not sure but there are I few others no here that will help you.
After I had Radition on my Thyroid My TSH was 67.5 and I felted like I was dying!

It has been a roller coaster ride and still is some days, But is better then is was.

Hope you feel better soon and hang in there. MH is a great site for help and surpport.
so keep posting.

HUGZ  Terri
Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child